“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 18314
School of Mathematics
  Title:   On the lineability and maximal lineability of the set of non-absolutely summing operators
  Author(s): 
1.  Majid Fakhar
2.  Maryam Soleimani-Mourchehkhorti
  Status:   Published
  Journal: J. Math. Anal. Appl.
  Vol.:  551
  Year:  2025
  Pages:   1-12
  Supported by:  IPM
  Abstract:
In this article, we investigate $\mu$-lineability of the set of non-absolutely $p$-summing operators between certain pairs of Banach spaces. Moreover, we prove that for many known Banach spaces $E$ and $F$, $ \mathcal{K} (E,F) \setminus \bigcup_{1 \leq p < \infty}\varPi _p (E,F) $ is maximal lineable in $\mathcal{L}(E,F)$. Our results provide a more comprehensive answer to a question posed by Botelho, Diniz and Pellegrino [12].

Download TeX format
back to top
scroll left or right